Archived Papers for Journal
NEW TRENDS IN MATHEMATICAL SCIENCES >>
Vol.2, No.1
Publisher: BISKA BILISIM COMPANY
Publishing Date: 2014-06-06
- Upper bound of the second Hankel determinant for a subclass of analytic functions
Authors: GAGANDEEP SINGH
- Traveling Wave Solutions to the K(m,n) equation with generalized evolution Using the First Integral Method
Authors: Ahmet Bekir; Abdelfattah El Achab
- The best approximation of $P-$ metric space of $chi^{2}-$ defined by Musielak
Authors: NAGARAJAN SUBRAMANIAN
- Estimation of survival and mean residual life functions from dependent random censored data
Authors: Abdushukurov Akhmedovich
- Approximate solutions of boundary value problems of fractional order by using sinc-Galerkin method
Authors: Sertan Alkan
- Filtration on a Ring Make a Quasi Valuation or Valuation Ring
Authors: Mohammad Hassan Anjom SHoa